MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID
Model Number IPN048573
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the light of the handle was flickering".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#: (b)(4).The customer returned one 133300 rusch greenled handle: medium for investigation.The visual examination did not reveal any obvious defects or anomalies, as the device appears typical.There were deep scratch marks noted on the internal locking mechanism of the handle.These marks reveal that the device has been used multiple times by the end user, and they are indicative of increased wear or groove is worn out.Functional inspection was performed per laryngoscope handle ifu by pushing downward on the blade to release it from the handle.The blade was able to be removed from the handle with ease.The blade and handle were reattached and disassembled multiple times with no issues observed of light flickering as reported in complaint.There were no anomalies revealed during functional testing that would be contributing for light flickering of blades for an end user in any way.The device history record for lot code 191001 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The ifu for this product states, "pre-use checks: before use, always check: the device is free from damage.Battery cartridge is attached securely.Illumination is optimal when a blade is firmly attached.If dim, or if flickering occurs, replace batteries, or replace blade and repeat illumination checks." part of the instructions for use (ifu) inspection and controls states: "under normal conditions, device function and the integrity of materials are not affected by continuous reprocessing.Always inspect the devices for damage or increased wear.Do not re-use damaged or worn devices.After reprocessing, replace the batteries and reassemble battery cartridge.Always perform pre-use checks." the complaint of a light flickering cannot be confirmed.The customer returned the one actual complaint sample of rusch greenled handle and visual examination did not reveal any obvious defects or anomalies as the device appears typical.Functional testing revealed that the handle was working as intended and no issues of light flickering were noted.The product was manufactured in oct 2019.The device history record 191001 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to the release specifications.Based on receipt of the complaint sample and on the functional testing performed on the device it is found that this is not a justified complaint as no problem was found with the returned device.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
RUSCH GREENLED HANDLE: MEDIUM
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14842977
Report Number8030121-2022-00024
Device Sequence Number17303278
Product Code CCW
UDI-Device Identifier14026704625656
UDI-Public14026704625656
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN048573
Device Catalogue Number133300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown